# SDR SWAA2023092905153

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 36,915 hours, 17,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS AT POSITIONS M2816 AND M1675 FAILED TIME CHECK<[01] R/R BATTERY PACKS AT POSITIONS M2816 AND M1675 REF AMM 33-51-00.
